Thanks, Lainy, Percy, Gavin, Marions, Darla & Andie. I need help once again please.
My hubby is still in Hospital, he came home just for 2 days and is back now in the Palliative Hospital. They have now started him on Methadone 12mg with breakthrough still being Hydromorphine and Gabapentyn for the Neuropathic pain.
He seems to be tolerating the Methadone but unfortunately yesterday one of the nurses accidently gave him an overdose of Methadone 5 times over and the Doctors were very apologetic to us. I was not Happy, anyway he was under review last night and seems very drowsy, has been given oxygen His saturation is good. The BP is 90/60 on the low side, has a bit of nausea but started spiking a high temperature. Now I am not too sure if it is the Methadone or another blockage. His urine is rather dark (not too bad). This morning they have done another blood test. Note:'
(1) My husband had an ERCP to re-block a stent last month. Note the first metal stent was put in on 23 March via PCT. The second via ERCP.
(2) He was put on IV antibiotics Tamacin & Timentin, Ertapenen this brought down the temperature, and was sent home on Augmentin Duo oral
(3) From 21May he has been having a low grade temperature and after the Methadone overdose a spike in temperature to 39.2.
(1) Would this fever ever leave him? blood cultures performed came back negative
(2) Is it yet again another blockage just in 3 weeks?
(3) Should we have had the stent re-blocked via PCT instead of ERCP?
(4) The Oncologist was going to try some treatment on him but now he is so ill and I am sure he will not be able to go ahead with this treatment - not too sure what he had in mind.
(5) Could Augmentin duo be causing the fever?
(6) Note with IV broad spectrum antibiotics he seems fine
(7) Has anyone had to battle this fever and stents being blocked within a matter of 2 weeks?
(8) Could dark urine also be the Methadone?
Sorry for asking so many questions but I have had no sleep and am trying to find some answers to keep my hubby comfortable. Thanks and Godbless